Date: 18-03-18  Time: 05:20 AM

Author Topic: Weakness  (Read 2085 times)

Offline Tahir123

  • Adhoc Member
  • *
  • Posts: 1
  • Karma: +0/-0
    • View Profile
« on: July 08, 2013, 10:37:34 AM »
Dear Doctor

I am Tahir from Lahore. My age is 26 years. Three days ago i was in deep stress and i felt my mind bus not able to resist that stress. I tried my level best to relax my self but i couldn't.  Finally i started feeling breathlessness due to sudden out of controlled situation, at the same time i felt as i am loosing my strength from my legs and arms, and my body suddenly gets weaker.
I went to hospital and doctor gave me medications. For quick remedy he gave me prolexa injection and medicine for ten days.


I am taking these medicine for last three days, i am feeling relax since that day, but my body is getting too much weak. I start feeling pain in legs and arms very quickly. I feel tired all the time. Sometimes my hands starts shivering and all the time i feel myself too much tired , weak , pain in body and muscles.
Also while intercourse, i didnt get discharge and gets tired before that. Two times i tried to get discharged but i couldn't.

Can you best guide me to which specialist doctor i should consult ?
Also if you can let me know what i am getting through?

Offline Doctor

  • Moderator
  • Sr. Member
  • *****
  • Posts: 148
  • Karma: +10/-0
  • Dedicated to serve humanity
    • View Profile
Re: Weakness
« Reply #1 on: July 10, 2013, 12:35:03 AM »
Dear Tahir

You have not told whether the stress was due to some known reason or not.

Secondly you say that you feel better since getting this treatment. It may not be due to this medicine because the antidepressant medicine in the prescription is prolexa which requires a few days to take its effect.

You should see a medical specialist and also get necessary investigations done so as to find if there is any physical reason for your complaints before going to the psychiatric treatment.


Struggle is the sign of life & till death it must continue.

Dr Malik